# SDR MTNA20160829001

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 25,498 hours, 28,283 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: S2728173520001
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TORQUE TUBE ON RUDDER TRIM ASSEMBLY HAS CORROSION IN EXCESS OF MANUFACTURER'S LIMITS.  REPAIRED IAW JIC 27-21-45 RAI 10000.
